# SDR IPXA2016050402917

- Difficulty date: April 24, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FLIGHT DECK SUBFLOOR WEB CRACKED AT RT OBSERVERS SEAT CUTOUT, BS 360.  REPAIRED NOTED WEB BETWEEN BS 350-370, LBL10-RBL 13 IAW SRM 53-10-51, REPAIR 1, FIG 202.
